Toggle Main Menu Toggle Search

ePrints

A Gaussian process regression approach to a single-index model

Lookup NU author(s): Dr Jian Shi, Dr Bo Wang

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Choi T, Shi JQ, Wang B

Publication type: Article

Journal: Journal of Nonparametric Statistics

Year: 2011

Volume: 23

Issue: 1

Pages: 21-36

Print publication date: 10/06/2011

ISSN (print): 1048-5252

ISSN (electronic): 1026-7654

Publisher: Taylor & Francis

URL: http://dx.doi.org/10.1080/10485251003768019

DOI: 10.1080/10485251003768019


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share